# SDR CALA2014042900517

- Difficulty date: April 28, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 47,931 hours, 16,892 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1125
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 500D HAS SMALL VISUAL CRACK INDICATION FROM ATTACH BRACKET BETWEEN STRINGER 8 & 9R, IAW 51-00 3.  REPAIRED CRACKED AREA AT FRAME IRW EA 5310-04716 REV F.
